Volume 16, issue 1 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Orbifold Gromov–Witten theory of the symmetric product of $\mathcal{A}_r$

Wan Keng Cheong and Amin Gholampour

Geometry & Topology 16 (2012) 475–526
Abstract

Let Ar be the minimal resolution of the type Ar surface singularity. We study the equivariant orbifold Gromov–Witten theory of the n–fold symmetric product stack [Symn(Ar)] of Ar. We calculate the divisor operators, which turn out to determine the entire theory under a nondegeneracy hypothesis. This, together with the results of Maulik and Oblomkov, shows that the Crepant Resolution Conjecture for Symn(Ar) is valid. More strikingly, we complete a tetrahedron of equivalences relating the Gromov–Witten theories of [Symn(Ar)]∕Hilbn(Ar) and the relative Gromov–Witten/Donaldson–Thomas theories of Ar × ℙ1.

Keywords
orbifold Gromov–Witten invariant, symmetric product, $\mathcal{A}_r$ resolution, Crepant Resolution Conjecture
Mathematical Subject Classification 2010
Primary: 14N35
Secondary: 14H10
References
Publication
Received: 24 October 2010
Revised: 3 September 2011
Accepted: 15 November 2011
Published: 29 March 2012
Proposed: Jim Bryan
Seconded: Richard Thomas, Simon Donaldson
Authors
Wan Keng Cheong
Department of Mathematics
National Cheng Kung University
Tainan City 701
Taiwan
http://www.math.ncku.edu.tw/~keng
Amin Gholampour
Department of Mathematics
University of Maryland
College Park
MD 20742
USA
http://www2.math.umd.edu/~amingh